Aspirin for Pain?

Share This Article

… 7 Reasons to AVOID It Like the Plague

aspirin for painAspirin is based on salicylic acid derived from willow bark, a compound that works to stop pain by interfering with cells’ ability to make prostaglandins (chemicals involved in your ability to feel pain). Hippocrates, the father of medicine, is often credited as one of the first to use willow bark to relieve pain and fever among his patients.

Aspirin tablets were first introduced in 1915 by Bayer, and today about 80 billion tablets are taken every year, not only for pain relief but also as a preventive against heart attacks.

Aspirin has been around a long time. And it’s based on a natural product. As such, many assume it is one of the safest pain relievers around. It would, in fact, be a challenge to find many adults who haven’t popped a couple of aspirin every now and again to ease a headache or a backache.

So you may be surprised to learn that aspirin carries very significant side effects that must be factored in. And once you do, you may come to the conclusion too that aspirin is just too risky to use… and you may want to consider the all-natural pain reliever that really DOES have zero side effects

Why You Might Want to Think Twice Before Popping Another Aspirin Tablet …

1. Gastrointestinal Bleeding

A recent meta-analysis published in the Archives of Internal Medicine revealed that regular aspirin users were 30 percent more likely to have serious gastrointestinal bleeding.[i]  The impact appears to be dose-dependent, so if you’re taking full-dose aspirin for pain relief (as opposed to low-dose aspirin that’s sometimes used for heart attack protection), your risk of serious GI bleeding may increase. A prior history of ulcers or gastrointestinal bleeding, corticosteroid use, anticoagulant therapy and addition of another non-aspirin non-steroidal anti-inflammatory drug (NSAID), daily alcohol use and tobacco use will increase this potentially life-threatening risk even more.

That said, even low-dose use of aspirin has been found to increase your risk of major GI bleeding.[ii] If you notice black/tarry stools, persistent or severe stomach/abdominal pain, or vomit that looks like coffee grounds, get medical help immediately.

2. Kidney Damage

Taking large doses of aspirin for pain relief (generally 6-8 tablets a day or more) may temporarily or permanently reduce your kidney function and lead to chronic kidney disease known as chronic interstitial nephritis. The risks are increased if you already have reduced kidney function, as aspirin use may increase the tendency to bleed. Further, it’s advised that anyone with kidney disease avoid using aspirin and other NSAIDs unless under the close supervision of a physician, as these medications may increase your risk of sudden kidney failure or progressive kidney damage.[iii]

3. Stroke

The use of antithrombotic drugs such as aspirin, which thin your blood and lower your risk of blood clots, may increase the risk of hemorrhagic stroke, which occurs when a blood vessel bursts inside your brain, leading to severe bleeding. The prevalence of so-called “bleeding strokes” has risen by 10-fold in just over two decades, increasing along with the use of aspirin and other antithrombotic drugs.[iv]

4. Very Risky When Taken With Antidepressants

If you take antidepressant drugs, you should know that new research showed taking aspirin along with drugs for depression may increase your risk of serious bleeding by 42 percent. This included not only gastrointestinal bleeding but also hemorrhagic stroke or other types of bleeding that required hospital admission.[v]

5. Cataracts

One study found a small increased risk of cataracts among people taking aspirin for long periods.[vi]

6. Hearing Loss

The regular use of aspirin and other NSAIDs increases the risk of hearing loss, especially among men younger than age 60.[vii] Aspirin users under age 60, in particular, were 33 percent more likely to have hearing loss than those who did not use aspirin. Regular aspirin use may also lead to tinnitus, or ringing in the ears, as it may damage your ears’ hair cells.

7. Chronic Overdose

A normal daily dose of aspirin can build up in your body over time, leading to a chronic overdose. This can lead to such symptoms as fatigue, slight fever, confusion, collapse, rapid heartbeat, and uncontrollable rapid breathing.[viii] If you struggle with pain, chronic aspirin overdose is a risk you need to be aware of, especially since many of its symptoms mimic other conditions. Aspirin is one of the most widely used drugs for pain relief, but its side effects are so severe researchers have recommended it be changed to prescription-only status. The authors write, referring to aspirin and another popular pain reliever, acetaminophen:[ix]

“Both are lethal if taken in overdose. Each is stigmatized by severe adverse effects. Aspirin results in prolonged inhibition of blood coagulation, and acetaminophen can result in liver toxicity at normal dose and liver failure at higher dose. Both drugs cause many deaths every year. We recommend that the status of both drugs be changed to prescription only. Their continued availability over the counter poses an unacceptable risk to the general population.”

All-Natural Pain Relief With Zero Side Effects?

aspirin for painYes, such a thing does exist. It’s called Heal-n-Soothe, and it’s not only as effective as prescription and over-the-counter anti-inflammatories, but it’s much safer. What makes Heal-n-Soothe better than NSAID’s and other pain-relieving formulas?

Heal-n-Soothe is a natural anti-inflammatory formula that contains 12 of the most powerful and safest anti-pain ingredients. Have you heard of bromelain? Turmeric? Bioflavanoids? These are examples of some of the most powerful, safest, and most effective pain relievers in the world. While you can get some of these through your diet (turmeric is often used as a spice in curry, for instance), because of the way your body breaks down these ingredients through food, it’s difficult to get the maximum healing potential. Plus, most people don’t eat perfectly healthy at every meal …

Other compounds that make up the 12 most powerful natural painkillers on the planet are not in foods at all, such as Devil’s Claw and Boswellia Extract. For most, the only way to get them is in supplement form! Unlike traditional pain medications that simply cover up your pain like a Band-Aid … the synergistic ingredients in Heal-n-Soothe actually HEAL the underlying condition causing your pain. That means you’ll feel quick pain relief in the short-term … and permanent healing in the long-term, without the side effects common to aspirin and other NSAIDs.

Here are 6 great reasons you should ditch your daily aspirin and test out our 100% natural solution instead…

  1. Reduces pain, inflammation and swelling WHILE healing the source of the pain. NSAIDs like aspirin often harm your body instead of heal it.
  1. Dissolves pain in minutes with 12, 100% natural, inflammation-fighting ingredients.
  1. 100% safe — no side effects, unlike aspirin!
  1. Contains the strongest and highest potency proteolytic, systemic enzyme formulation available, to boost your immune system by cleansing your blood and killing viruses and bacteria so you get sick less often.
  1. Improves joint mobility and flexibility by reducing stiffness-causing fibrin.
  1. Scientifically proven to work through medical research studies (76 of them are listed here)

There simply is no other more effective and powerful supplement. Plus, you can’t even purchase an enzyme formula like this at your local drug store. In case you’re still wondering if you want to give Heal-n-Soothe a try, your first 30-count bottle is FREE when you fill out the form on this page …

Remember, this is a safe, all- natural formula, not a chemical drug, so you’ve got nothing to lose, literally (except your pain and those serious aspirin side effects)…

Try a bottle today for FREE today.

 

Share This Article

Comments

  1. Raita says

    Raita
    I believe everything bad I hear about aspirin. I have friends who take it every day,for pain, head-
    aches and ‘just in case’. Aspirin is very deeply rooted in people’s minds, after all, we can buy it
    over the counter, and there is a belief that over the counter drugs are safe. I bought some many years ago, but I couldn’t take them. The first one messed up my stomach.
    When my back pain started I was studied by 3 doctors, everyone gave a different diagnosis, one wanted to operate. I said no beacause I had heard that sometimes the operation is a failure, quite a few come out of it paralysed.

    So I decided to take their drugs: Celebrex, Lyrica, Ardinex. Years went by, and my back pain got worse, the pills didn’t work anymore. Then I found the BackHealth Institute. Wrote in for Jesse’s fantastic book, and ordered Heal-n Soothe. After one week my pain was gone! I threw away my pills. Now I have been taking the capsules, 3 every day, and I*m waiting for more. I am like a new person.
    My mood is great, I’m active again.
    Ysterday I went to my garden and did some rough work for over an hour. Sure, my back was sore when I came in. But I took Heal-Soothe and exercided gently.The stiff feeling in my back disappeared in a little while.
    I am forever grateful to Jesse and all of you at the Institute. You are giving us freedom of movement!

Leave a Reply

Your email address will not be published. Required fields are marked *